# SDR SWI20240626000551

- Difficulty date: May 29, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 41,380 hours, 40,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD FACE OF THE FWD PRESSURE BULHEAD. EXTENDING IN TWO DIRECTIONS FROM A RIVET HOLE LOCATED 14.75 INCHES LEFT OF BL 0.0 AND 9.00 INCHES UP FROM WL 79.50    (FILED CLOSED)   REPAIRED CRACK FOUND ON FWD FACE OF THE FWD PRESSURE BULHEAD. EXTENDING IN TWO DIRECTIONS FROM A RIVET HOLE LOCATED 14.75 INCHES LEFT OF BL 0.0 AND 9.00 INCHES UP FROM WL 79.50 IN REF TO REO 601R-53-11-3932. REV--, DATED 2024-05-31. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
